MAUDE Adverse Event Report: PERFUSION SYSTEMS CONSOLE R560BCS1 REFURB CONTROLLER; OXYGENATOR, CARDIOPULMONARY BYPASS

PERFUSION SYSTEMS CONSOLE R560BCS1 REFURB CONTROLLER; OXYGENATOR, CARDIOPULMONARY BYPASS
Model Number R560BCS1
Medical Device Problem Code Pumping Problem (3016)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/12/2021
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received information that during use of this bio-console base instrument, the customer reported that there was an incident and this instrument stopped oxygenating blood for a few minutes.Use of the instrument was continued to complete the procedure.The patient status was asked but unknown, however there was no adverse patient effect reported with this event.Additional information was received stating that the customer did not require the hand crank, at any stage.The amount of time the instrument stopped oxygenating blood was requested but it was not available.
 
Additional Manufacturer Narrative
Device evaluation summary: the reported instrument stopped oxygenating blood for a few minutes was not verified during service.Service technician could not identify any failure with the instrument.Preventive maintenance was performed per specification.Conclusion: complaint not confirmed for the reported instrument stopping oxygenating blood for a few minutes.There were no patient / clinical safety issues reported.The service history record was not reviewed as returned product analysis found no evidence of servicing issues with the serviced device.Trends for issues with this product are reviewed at quarterly quality meetings.This regulatory report is being submitted as part of a retrospective review and remediation per d00953163 as part of a capa action.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.

Brand Name
CONSOLE R560BCS1 REFURB CONTROLLER
Common Device Name
OXYGENATOR, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer (Section G)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key17238932
Report Number2184009-2023-00729
Device Sequence Number7177052
Product Code DTZ
UDI-Device Identifier00613994450319
UDI-Public00613994450319
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K080824
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberR560BCS1
Device Catalogue NumberR560BCS1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2021
Initial Report FDA Received Date06/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/29/2010
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown